# SDR AALA202111162766

- Difficulty date: October 19, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,314 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIB OF LH HORIZONTAL STABILIZER AT STA 92.7, MEASURING L=1.0 IN, W=0.5 IN, D=0.07 IN. REPLACED RIB WITH NEW IAW SRM 55-10-09.
